# SDR SWAA2023102501885

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727D+3 - 727D+13; RBL 22; WL 161<[01] STEP 1 APPLICABLY;[02] PARTIAL COMPLETION ON STEP 4;[03] PARTIAL COMPLETION ON STEP 5;[04] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4 TO BS 767 IAW SRM 51-40-02 AND DWG:146A7500 ;ID:0213; REV:-;[05] VERIFIED CORRECTIVE ACTION 4. VERIFIED MEASUREMENTS. JOB COMPLETE.
